# SDR CALA2025043004323

- Difficulty date: April 24, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748FAL
- Aircraft time: 28,252 hours, 10,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN PRESSURE DECK 'Z' ANGLE HAS SIGNS OF CORROSION AT STA 990 AND LBL 37.  TRANSCRIBED FROM HAECO GSO NRC 9288224. SFR INFO ENTERED REMOVED AND REPLACED 'Z' ANGLE IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV B. REMOVED DAMAGE, ORIG .050 REF BAC1509- 100505 REV-. MATERIAL LOSS .021, REMAINING .029 FOUND OUT OF LIMITS REF B737-800 SRM 53-70-51-1A-1 FIG 104 DETAIL C. REMOVED, LOCATED, DRILLED AND INSTALLED NEW 'Z' ANGLE REF B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV B. NO FURTHER ACTION REQUIRED
